Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Radó's theorem for CR-functions


Authors: Jean-Pierre Rosay and Edgar Lee Stout
Journal: Proc. Amer. Math. Soc. 106 (1989), 1017-1026
MSC: Primary 32D20; Secondary 32F15, 32F25
MathSciNet review: 964461
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish an analogue of a classical theorem of Radó for CR-functions on certain hypersurfaces in $ {{\mathbf{C}}^{\mathbf{N}}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32D20, 32F15, 32F25

Retrieve articles in all journals with MSC: 32D20, 32F15, 32F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0964461-7
PII: S 0002-9939(1989)0964461-7
Article copyright: © Copyright 1989 American Mathematical Society